Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online
Ask a Urologist   »  

Experienced pain during masturbation, urge to urinate. Taking antibiotic for bladder infection. Suggestion

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2007
Answered : 454 Questions
Hi. I had experienced some pain during masturbation and the following day i had a constant urge to urinate and some pain and discomfort. My doctor diagnosed a bladder infection and i am now taking antibiotics. However i have since noticed a certain amount of bruising on the underside of the penis and the symptoms of urgency to urinate and the pain have not gone away, although it is reduced a little. I am particularly concerned as i am due to fly on holiday for a week in two days time and i need this to improve.
What would you suggest for the bruising and pain.
Posted Fri, 5 Apr 2013 in Penis Problems
Answered by Dr. Venkat Sivayogi 57 minutes later
Hello, XXXXXXX ,
Welcome to health care magic,
As per the description of the symptoms, you are suffering from due to improper masturbation which causes invisible abrasions inside the urethra and frenulum (fore-skin of penis which attaches underneath penis like a small thread) leads to the infection of those invisible wounds and that finally leads to urinary infection.
In this regard I advise you to consult a physician and get done the complete urine analysis and urine culture sensitivity, as you told, you have already used antibiotics, but still you have burning urine, it's better to use correct antibiotic after culture sensitivity.
Coming to the pain in the penis, it's due to the muscle soreness; gradually it will disappear after using painkillers.
Meanwhile drink plenty of water and empty the bladder completely.

Hope this answer will help you. If you need further clarification write us back
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor